Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On sequences of measures


Author: Klaus Bichteler
Journal: Bull. Amer. Math. Soc. 80 (1974), 839-844
MSC (1970): Primary 46G10
DOI: https://doi.org/10.1090/S0002-9904-1974-13534-2
MathSciNet review: 0357729
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Bichteler, Integration theory, Lecture Notes in Math., vol. 315, Springer-Verlag, Berlin and New York, 1973. MR 499066
  • 2. J. Dieudonné, Sur la convergence des suites de mesures de Radon, An. Acad. Brasil. Ci. 23 (1951), 21-38. MR 13, 121. MR 42496
  • 3. J. Gamlen, A Stone-Daniell vector integral and applications, Yale University, New Haven, Conn., 1973. (Preprint.) MR 319104
  • 4. A. Grothendieck, Sur les applications linéaires faiblement compactes d'espaces du type C (K), Canad. J. Math. 5 (1953), 129-173. MR 15, 438. MR 58866
  • 5. E. Thomas, L'intégration par rapport a une mesure de Radon vectorielle, Ann. Inst. Fourier (Grenoble) 20 (1970), 55-191. MR 463396

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46G10

Retrieve articles in all journals with MSC (1970): 46G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13534-2

American Mathematical Society